# SDR AALA201610049012

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 43,253 hours, 27,686 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Condition: Leaking
- Location: Apu
- Part time: 20,920 hours, 13,256 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR ON, STRONG ODOR IN CABIN.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND OIL PRESENT UNDER SURGE CONTROL VALVE AND REPLACED THE APU PER TASK CARD 26L31049003. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
